# SDR MALA965217

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NY24668161
- Condition: Failed
- Location: Lt Engine Cowl
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOL - FLT 3352 - ON APPROACH TO TOL, THE LEFT ENGINE INTAKE HEAT SHORTED OUT AND BURNED A HOLE IN THE INTAKE LIP.  MAINTENANCE REPLACED THE LEFT AIR INTAKE LOWER DUCT ASSEMBLY.  ALL CHECKS SATISFACTORY.  (X)
